# SDR DALA2023021701240

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 A.A. - A.D.TWO DISBONDED AREAS: 1) 1.500IN LENGTH X 1.000IN WIDTH AT ISS171 UPPER SURFACE AND 2) 1.000IN LENGTH X 1.000IN WIDTH AT ISS188 UPPER SURFACE, LE SLAT 6, TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00029: THE SLAT PANEL NO.6 WAS REPLACED BY SERVICIABLE SLAT PANEL REFER TO AMDS 2781-4128-02 FOR INSTALL, ADJUSTMENT AND OPERATIONAL TEST. (2630109)
